# SDR AALA20130602003

- Difficulty date: June 2, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 103,593 hours, 16,856 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,283 hours, 1,320 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT, CREW REPORTED RT ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  CREW SHUTDOWN RT ENGINE (SINGLE ENGINE TIME 27 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACFT FERRIED FOR MX.  REPLACED RT ENGINE ON 06/04/2013.  SYS GROUND CHECK NORMAL OPERATION.
